Previous |  Up |  Next

Article

References:
[1] H. Attouch: Variational Convergence for Functinals and Operators. Pitman, London, 1984.
[2] J. Banas and K. Goebel: Measures of Noncompactness in Banach Spaces. Marcel Dekker, New York, 1980. MR 0591679
[3] A. Bogatyrev: Fixed points and properties of solutions of differential inclusions. Math. USSR, Izvestia 23 (1984), 185–199. DOI 10.1070/IM1984v023n01ABEH001462 | MR 0712098 | Zbl 0555.34011
[4] A. Bressan and G. Colombo: Extensions and selections of maps with decomposable values. Studia Math. 90 (1988), 69–86. MR 0947921
[5] J. Diestel and J. Uhl: Vector Measures. Math. Surveys, Vol. 15, AMS, Providence, RI, 1977. MR 0453964
[6] J. Dugundji: Topology. Allyn and Bacon, Boston, 1966. MR 0193606 | Zbl 0144.21501
[7] A. Friedman: Partial Differential Equations. Krieger, Huntington, New York, 1976. MR 0454266
[8] K. Glashoff and J. Sprekels: An application of Glicksberg’s theorem to set-valued integral equations arising in the theory of thermostats. SIAM J. Math. Anal. 12 (1981), 477–486. DOI 10.1137/0512041 | MR 0613326
[9] K. Glashoff and J. Sprekels: The regulation of temperature by thermostat and set-valued integral equations. J. Integral Equations 4 (1982), 95–112. MR 0654076
[10] C. Himmelberg: Measurable relations. Fund. Math. 87 (1975), 53–72. MR 0367142 | Zbl 0296.28003
[11] D. Kandilakis and N. S. Papageorgiou: Nonsmooth analysis and aproximation. J. Approx. Theory 52 (1988), 58–81. DOI 10.1016/0021-9045(88)90037-8 | MR 0922594
[12] D. Kandilakis and N. S. Papageorgiou: On the properties of the Aumann integral with applications to differential inclusions and control systems. Czechoslovak Math. J. 39 (1989), 1–15. MR 0983479
[13] D. Kandilakis and N. S. Papageorgiou: Properties of measurable multifunctions with stochastic domain and their applications. Math. Japonica 35 (1990), 629–643. MR 1067862
[14] E. Klein and A. Thompson: Theory of Correspondences. Willey, New York, 1984. MR 0752692
[15] G. Leitmann: Deterministic control and uncertain systems. Astronautica Acta 7 (1980), 1457–1461. DOI 10.1016/0094-5765(80)90021-1
[16] G. Leitmann, E. Ryan and A. Steinberg: Feedback control of uncertain systems; Robusteness with respect to neglected actuator and sensor dynamics. Intern. J. Control 43 (1986), 1243–1256. DOI 10.1080/00207178608933535 | MR 0832557
[17] L. Lyapin: Hammerstein inclusions. Diff. Equations 12 (1976), 638–643.
[18] H. Mönch: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonl. Anal.-TMA 4 (1980), 985–999. DOI 10.1016/0362-546X(80)90010-3 | MR 0586861
[19] N. S. Papageorgiou: Convergence theorems for Banach space-valued integrable multifunctions. Intern. J. Math. and Math. Sci. 10 (1987), 433–442. DOI 10.1155/S0161171287000516 | MR 0896595 | Zbl 0619.28009
[20] N. S. Papageorgiou: Volterra integral inclusions in Banach spaces. J. Integral Equations and Applications 1 (1988), 65–82. DOI 10.1216/JIE-1988-1-1-65 | MR 0955163 | Zbl 0659.45010
[21] N. S. Papageorgiou: Existence and convergence results for integral inclusions in Banach spaces. J. Integral Equations and Appl. 1 (1988), 265–285. DOI 10.1216/JIE-1988-1-2-265 | MR 0978744 | Zbl 0668.45009
[22] N. S. Papageorgiou: Measurable multifunctions and their applications to convex integral functionals. Inter, J. Math. and Math. Sci. 12 (1989), 175–192. MR 0973087 | Zbl 0659.28008
[23] N. S. Papageorgiou: On the theory of Banach space valued multifunctions: Part 1: Integration and conditional expectation. J. Multiv. Anal 17 (1985), 185–206. DOI 10.1016/0047-259X(85)90078-8 | MR 0808276
[24] N. S. Papageorgiou: Optimal control of nonlinear evolution inclusions. J. Optim. Theory and Appl. 67 (1990), 321–354. DOI 10.1007/BF00940479 | MR 1080139 | Zbl 0697.49007
[25] R. Ragimkhanov: The existence of solutions to an integral equation with multivalued right-hand side. Siberian Math. Jour. 17 (1976), 533–536. DOI 10.1007/BF00967875
[26] S. Szufla: On the existence of Volterra integral equations in Banach space. Bull. Polish Acad. Sci. 22 (1974), 1211–1213. MR 0380306
[26] H. Tanabe: Equations of Evolution. Pitman, London, 1977.
[28] E. Tarafdar and R. Výborný: Fixed point theorems for condensing multivalued mappings on a locally convex topological space. Bull. Austr. Math. Soc. 12 (1975), 161–170. DOI 10.1017/S0004972700023789 | MR 0383167
[29] R. Vaughn: Existence and comparison results for nonlinear Volterra integral equaitions in a Banach space. Appl. Anal. 7 (1978), 337–348. DOI 10.1080/00036817808839205 | MR 0511320
[30] D. Wagner: Survey of measurable selection theorems. SIAM J. Control Optim. 15 (1977), 859–903. DOI 10.1137/0315056 | MR 0486391 | Zbl 0407.28006
[31] E. Zeidler: Nonlinear Functional Analysis and its Applications II. Springer, New York, 1990. MR 0816732 | Zbl 0684.47029
Partner of
EuDML logo